We give a new sufficient condition for a continuous distribution to be completely mixable, and we use this condition to show that the worst-possible value-at-risk for the sum of d inhomogeneous risks is equivalent to the worst-possible expected shortfall under the same marginal assumptions, in the limit as d→∞. Numerical applications show that this equivalence holds also for relatively small dimensions d.

Complete mixability and asymptotic equivalence of worst-possible VaR and ES estimates / Giovanni Puccetti; Bin Wang; Ruodu Wang. - In: INSURANCE MATHEMATICS & ECONOMICS. - ISSN 0167-6687. - STAMPA. - 53:(2013), pp. 821-828. [10.1016/j.insmatheco.2013.09.017]

Complete mixability and asymptotic equivalence of worst-possible VaR and ES estimates

PUCCETTI, GIOVANNI;
2013

Abstract

We give a new sufficient condition for a continuous distribution to be completely mixable, and we use this condition to show that the worst-possible value-at-risk for the sum of d inhomogeneous risks is equivalent to the worst-possible expected shortfall under the same marginal assumptions, in the limit as d→∞. Numerical applications show that this equivalence holds also for relatively small dimensions d.
53
821
828
Giovanni Puccetti; Bin Wang; Ruodu Wang
File in questo prodotto:
File Dimensione Formato  
13IME.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 454.44 kB
Formato Adobe PDF
454.44 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/822959
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 24
social impact